How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28151
Experience:  MD
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I have had drug interactions before that caused tremors until

This answer was rated:

I have had drug interactions before that caused tremors until cause discovered. Happening again. Give me an educated guess at what may be causing this I will see a doctor if the tremors do not stop. Rx I take are :

Potassium CL 20MEQ ER (1 per day)
Edarbi 40MG (1 per day)
Buproprion XL 300MG (1 per day)
Furosemide (80 MG in morn/40 MG nite)
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.

Thanks for your question.
Bupropion XL can precipitate tremors as a side effect.
This can be experienced any time even if you are on this medication for a while.
Discontinuation of the medication resolves the issue.
Another possibility can be benign essential tremor.
This is not due to any serious neurological problem.
This often responds to the beta blocker like propranolol.
Parkinson's disease or any other neuro degenerative disorder is another possibility.
Usually, unstable gait, problem with fine motor skills are also experienced with parkinson's or other serious neurological conditions.

Please discuss with a neurologist.

Best wishes
Customer: replied 3 years ago.
Could this possibly be remedied by lowering Buproprion amount or returning to Buproprion SR?
Yes that is possible.
can be tried first before discontinuation.

Best wishes
Dr Basu and 3 other Health Specialists are ready to help you

Related Health Questions